# SDR ASAA2022040737945

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 20,401 hours, 6,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERNAL EMERGENCY EXIT LIGHT BULB INOP. GROUNDED - YES. CLEANED CONTACTS ON L2 DOOR EMERGENCY LIGHT REINSTALLED LIGHT OPS CHECK GOOD IAW B737-900 AMM 33-81-04-960-801.
